Vol 10, No 4 (2018)

e-Version First

Journal of Mathematics Research, Vol. 10, No. 4, August 2018 e-Version FirstTM

Table of Contents

Articles

M. Z. Khaton, M. H. Rashid, M. I. Hossain
PDF
p1
Bakary KONE, Ibrahima DIEDHIOU, Coumba DIALLO, Salimata GUEYE DIAGNE, Gabriel Birame NDIAYE
PDF
p19
Mohammed Kumah, Francis T. Oduro
PDF
p24
Lin Li, Xiuteng Duan, Yutong Li
PDF
p32
Ahamada Youssouf, Salimata G. Diagne, Bakary Kone, Amadou Koulibaly, Youssou Gningue
PDF
p39
Noura Okko
PDF
p49
Xingbo WANG
PDF
p54
Nobutaka Boumuki, Tomonori Noda
PDF
p62
Ram Chandra Dhungana, Urmila Pyakurel, Tanka Nath Dhamala
PDF
p88


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.